Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Depression, nervousness, memory loss, taking Rexipra. Solution?

feeling high level of depression & nerviousness. not capable to communicate with people sitting before with confidence. memory loss & sometimes not able to revive things just told few seconds back. poor metobolism. advised by a doctor of mental hospital to take REXIPRA-20 & ZEPIZ .5 at night. the result of this medicine that i feel 60 % better when we take regular. otherwise feel depressed & nerviosness. kindly suggess me right solution. my name- R.M.MISHRA, AGE- 50 YRS. as Dy. Director in CENTRAL GOVT.
Asked On : Thu, 11 Oct 2012
Answers:  3 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
hi, looks like you might be facing lot of stress at your work place, that might be causing the depression. you need to learn coping skills, medications are very good for acute management of the symptoms and advice would be to continue the medication along with that yoga nad meditation might help you
Answered: Thu, 11 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Gourav Monga's  Response

Welcome to the forum

As advised by your psychiatrist, you should continue taking these drugs and don't worry, these drugs have no significant side effects in long term and you will feel better with continuous usage.........

So, if you are stabilized on these drugs, don't stop

Also consult your doctor for psychotherapy as it has additional benefit along with medication

You can also try some relaxation exercises like deep breathing and yoga

Wish you good luck

Answered: Thu, 11 Oct 2012
I find this answer helpful
General & Family Physician Dr. A K M Wasim Rahman's  Response
Mr Mishra,
The medicine you are taking is the right choice for you. But I have some queries-
How long you are taking these medicine?
Because for severe depression you need to take those for 9 to 12 months and that also should be ragular. These kind of depression or nervousness comes due to imbalance in the Neurotransmitter (Chemicals that act on nerve and brain). These medicine supplement those chemicals from outside actually or functionally. Therefore when you stop medicine those symptoms reappear.
However in difficult cases medicine can cure upto 50 to 60 %,
You can use Psychotheraphy, counselling which will change your approach to several problems in life which will help you 20 to 30%,
Finally your surrounding social-economical pressure, relationship, other stressful events contribute to the rest 10 to 20%.
so if you approach in this manner it will be easy for you to get the solution quickly and then getting back to your normal healthy life will be just a matter of time.
Answered: Thu, 11 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor